RYL Forums

RYL Forums (https://www.recoveryourlife.com/forum/index.php)
-   Mental Health Discussion and Support (https://www.recoveryourlife.com/forum/forumdisplay.php?f=44)
-   -   quetiapine? *odd side effect* ?? (https://www.recoveryourlife.com/forum/showthread.php?t=100226)

Merc 04-06-2009 09:16 AM

quetiapine? *odd side effect* ??
 
or seroquel...anyone find it gives them leg cramps, specifically the lower legs and toes esp.???
Just wondering as never heard of this before. Read a few things and dont remember this being listed...
It is definitely from it tho...
i guess wondering if it goes away? have been on it since march and this has started as dosage increased.
Well..more just curious really as i plan on returning to chlorpromazine, i feel it worked better.
thx
romp

Ami 04-06-2009 09:25 AM

heyy

most antipsychotics can cause mucle problems such as stiffness, shaking, tremmor etc, so it may be linked. my arms used to ache and feel dead heavy on quetiapine.

sorrry not much help, take care xx

lozza 04-06-2009 09:36 AM

I find it makes me more shakey than anything else.

Maybe chat to your dr about it and either change the dosage or med??

Hope you are doing ok.

Heidi Tiger 04-06-2009 10:21 AM

That would make loads of sense as recently I've been getting loads of leg cramps, but never put the two together.

Merc 04-06-2009 11:06 AM

thx all.
I am awaiting a new doc..sometime...so will switch back then. Not sure what im meant to do in the meantime :\. But then, it isnt them suffering without an AP is it??!!
I know it is them as i didnt take ANYthing else, took the dose...about 10-15-ish minutes later = leg cramps...like when your foot/leg falls asleep but without the tingling, just the pain.
Have tried several times with same results.
Just finished soaking my feet in a large bucket of really warm water..it helps.
Thankx for the replies
romp

lozza 04-06-2009 11:14 AM

hang in there till you see the new doc. Thinking of you

consequential 05-06-2009 03:23 AM

this is really weird romp i get cramps in my fet the whole time while im driving and in bed always
and in my toes too anf its awful when im driving cos its like what am i supposed to do theres no where you can go like
i never thought where it might be coming from another excuse to hate the ****ing meds
i have had thos quite a while too
hugs to you and you poor little toes its very anoying i hope you dont drive

Jetforce 05-06-2009 12:57 PM

I had restless legs when i first started out on seroquel which happen like 1hr after i look it, but not really any craming sensation...hope it goes away for u...

If it gets too bad, maybe ask ur doc for further advice?

foxfly 05-06-2009 03:25 PM

I don't get cramps per se but I definitely find that my muscles get tired and achy. I think it's because quetiapine is also a muscle relaxant?

Merc 05-06-2009 10:42 PM

well i just saw the doc, told him, asked to switch back to the chlor. but no. He is referring me to the MH team for an assessment...right..i wont hold my breath over that happening!
So, in the menatime.....suffer with them or suffer without them i suppose...man, gotta love the MH system!
But he said it 'will be only be about 3 weeks for an appt...hopefully'
Oh, good...was worried there for a minute :\
Sick of it all
romp

whirlpools 05-06-2009 11:55 PM

i used to get leg cramps from Olanzapine, so maybe it's an antipsychotic thing? but they did wear off after a while so maybe if you persevere you'll find them less troublesome.

good luck about the appointment :S


All times are GMT +1. The time now is 01:57 AM.

Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2026, Jelsoft Enterprises Ltd.